# SDR 2010FA0000283

- Difficulty date: March 15, 2010
- Submitted: April 2, 2010
- Operation: General aviation
- Aircraft: N400JD
- Make and model: Cessna 750
- Aircraft serial: 7500235
- Engine: Allsn AE3007C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LR553852
- Part serial: C658
- Condition: Overheated
- Location: Lt Fuel Boost
- Part time: 3,136 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(JZ2R) FUEL PUMP WAS FOUND TO HAVE OVER HEATED TO THE POINT THAT THE SOLDIER HOLDING IT TOGETHER WAS MELTED.  HEAT CAUSED THE PHENOLIC COVER TO BECOME MELTED AS WELL.
